# SDR R61A201802010116

- Difficulty date: January 16, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 11,690 hours, 8,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEAM Y=10.748.  REMOVED, FABRICATED, LOCATED, DRILLED, AND INSTALLED A NEW BEAM FR 88 IAW SRM 53-23-10R01, AND 51-40-02.
